My Dr told me that my Neuropathy is causing my E.D., and now my lack of sensitivity has made it almost impossible for me to climax. I am on Gabapentin for my Neuropathy could that be causing my problems also?
If your neuropathy is caused by being diabetic, unfortunately E.D. is a side effect from diabetes. Talk to your doctor about medications to help with your e.d. as there are a few to choose from. Gabapentin can also cause a problem, but with medication to help you should be alright.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2011 • 18 answers
Posted 6 Mar 2012 • 7 answers
Peripheral Neuropathy - What does recent research say about ideopathic sensory neuropathy? The only?
Posted 5 Oct 2013 • 4 answers
Peripheral Neuropathy - Just reached daily dose of 3000 mg Gabapentin for pelvic floor neural damage
Posted 26 Mar 2014 • 2 answers
Posted 18 days ago • 3 answers